Alert archive / New York / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 49, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Dec 19, 2025, 4:12 PM EST for 9 counties in New York; Greater Bridgeport Planning Region, Connecticut. It was in force for 48 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 19, 2025, 4:12 PM EST (21:12 UTC)
- Expired
- Dec 19, 2025, 5:00 PM EST
- In force
- 48 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Greater Bridgeport Planning Region, CT, Bronx County, NY, Kings County, NY, Nassau County, NY, Orange County, NY, Putnam County, NY, Queens County, NY, Rockland County, NY, Suffolk County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 60 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 19, 4:15 PM EST | MARINE TSTM WIND 43 | 1 Sw Breezy Point, NY | Breezy Point Mesonet. |
| Dec 19, 4:24 PM EST | TSTM WND GST 68 | 1 Ssw Ossining, NY | Severe Thunderstorm wind gust of 68 mph reported at Tappan Zee Light. |
| Dec 19, 4:26 PM EST | TSTM WND GST 67 | 2 N Glen Cove, NY | Mesonet Station XBAY - Bayville Station. |
| Dec 19, 4:26 PM EST | MARINE TSTM WIND 49 | 2 N Glen Cove, NY | Mesonet station XBAY Bayville measured a 58 kt wind gust. |
| Dec 19, 4:26 PM EST | MARINE TSTM WIND 67 | 2 N Glen Cove, NY | Corrects previous marine tstm wind report from 2 N Glen Cove. Mesonet station XBAY Bayville measured a 58 kt wind gust. |
| Dec 19, 4:30 PM EST | TSTM WND DMG | 3 W Stamford, CT | Tree down on Davis Avenue in Greenwich. Several houses nearby without power. |
| Dec 19, 5:02 PM EST | NON-TSTM WND DMG | Yonkers, NY | Live wires down on car. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.2 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 787 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 479 m²/s²
- 0-3 km storm-relative helicity
- 528 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
279
WUUS51 KOKX 192112
SVROKX
CTC001-NYC005-047-059-071-079-081-087-103-119-192200-
/O.NEW.KOKX.SV.W.0049.251219T2112Z-251219T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
412 PM EST Fri Dec 19 2025
The National Weather Service in Upton NY has issued a
* Severe Thunderstorm Warning for...
Fairfield County in southern Connecticut...
Westchester County in southeastern New York...
East central Orange County in southeastern New York...
Putnam County in southeastern New York...
Queens County in southeastern New York...
Bronx County in southeastern New York...
Western Suffolk County in southeastern New York...
Kings County in southeastern New York...
Rockland County in southeastern New York...
Nassau County in southeastern New York...
* Until 500 PM EST.
* At 410 PM EST, showers with embedded thunderstorms were located
along a line extending from near Chester to near Nyack to East
Tremont to Flatbush, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to trees and power lines.
* Severe thunderstorms will be near...
Jamaica and Yonkers around 415 PM EST.
Valley Stream and Port Chester around 420 PM EST.
Garden City and Lynbrook around 425 PM EST.
Stamford and Westbury around 430 PM EST.
Levittown and Plainview around 435 PM EST.
Norwalk and Huntington Station around 440 PM EST.
Danbury and Dix Hills around 445 PM EST.
Commack and Deer Park around 450 PM EST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4056 7398 4100 7389 4102 7396 4143 7421
4153 7352 4113 7322 4097 7365 4086 7375
4086 7366 4091 7364 4093 7352 4096 7349
4097 7339 4092 7322 4097 7317 4070 7319
4067 7326 4067 7319 4063 7319 4053 7394
TIME...MOT...LOC 2110Z 252DEG 40KT 4139 7420 4109 7396 4083 7385 4064
7394
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
MW1 follow-up statement
494
WWUS51 KOKX 192147
SVSOKX
Severe Weather Statement
National Weather Service New York NY
447 PM EST Fri Dec 19 2025
NYC005-047-071-079-081-087-192156-
/O.CAN.KOKX.SV.W.0049.000000T0000Z-251219T2200Z/
Orange NY-Putnam NY-Queens NY-Bronx NY-Kings NY-Rockland NY-
447 PM EST Fri Dec 19 2025
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ORANGE...
PUTNAM...QUEENS...BRONX...KINGS AND ROCKLAND COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
&&
LAT...LON 4065 7353 4092 7357 4095 7350 4101 7354
4100 7359 4126 7378 4138 7341 4113 7322
4111 7327 4096 7317 4112 7329 4103 7349
4096 7349 4097 7339 4093 7317 4070 7319
4067 7327 4067 7319 4063 7319
TIME...MOT...LOC 2146Z 252DEG 40KT 4151 7372 4121 7348 4095 7337 4076
7346
$$
CTC001-NYC059-103-119-192200-
/O.CON.KOKX.SV.W.0049.000000T0000Z-251219T2200Z/
Fairfield CT-Westchester NY-Suffolk NY-Nassau NY-
447 PM EST Fri Dec 19 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EST
FOR SOUTHERN FAIRFIELD...NORTHERN WESTCHESTER...WESTERN SUFFOLK AND
EASTERN NASSAU COUNTIES...
At 446 PM EST, severe thunderstorms were located along a line
extending from near Lake Carmel to near Wilton to near Centerport to
Farmingdale, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to trees and power lines.
These severe storms will be near...
Norwalk and Danbury around 450 PM EST.
Brentwood and Smithtown around 455 PM EST.
Hauppauge around 500 PM EST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4065 7353 4092 7357 4095 7350 4101 7354
4100 7359 4126 7378 4138 7341 4113 7322
4111 7327 4096 7317 4112 7329 4103 7349
4096 7349 4097 7339 4093 7317 4070 7319
4067 7327 4067 7319 4063 7319
TIME...MOT...LOC 2146Z 252DEG 40KT 4151 7372 4121 7348 4095 7337 4076
7346
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
MWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 19, 3:32 PM EST, 40 minutes earlier.
Area forecast discussion, Dec 19, 3:32 PM EST, 40 minutes before
Area Forecast Discussion
National Weather Service New York NY
332 PM EST Fri Dec 19 2025
.SYNOPSIS...
High pressure builds in through Saturday. A cold front then passes
through Sunday morning, followed by another cold front Sunday night.
High pressure then builds back in for Monday. Another frontal system
looks to impact the region Tuesday into Wednesday with possibly
another for late next week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Key Message:
* 45-55 mph gusts still possible through midnight.
High pressure builds in through tonight behind a departing cold
front to the east. With winds shifting westerly and stronger cold
air advection pushing in, sustained winds and gusts are expected to
increase late this afternoon into the evening. Winds at the top of
the mixed layer are progged at around 45-50kt until around midnight,
so still anticipating advisory-level gusts through this time.
Still not out of the question for a gust 55-60mph late day/early
evening along with and a little behind the passage of a line of
showers that may have a rumble of thunder. No changes to the Wind
Advisory which remains in effect until midnight. Can't rule out a
gust or two to advisory thresholds for an hour or two thereafter,
but winds will diminish during the late night hours.
Still some showers around late this afternoon into early evening.
As previously mentioned, can't even rule out a rumble of
thunder in some spots with a line of showers moving through
late/day early evening. Temperatures fall to freezing this
evening for most areas, and closer to midnight in the city. Some
drying should occur, but there may still be some spots where
ice may form. Will allow the evening shift to assess the need
for a Special Weather Statement to address this. Low
temperatures overnight mostly 25-30.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
Key Message:
* Dry this weekend with close to normal temperatures.
A high pressure ridge shifts through the region Saturday afternoon
and keeps us dry through Saturday night. Any precip with weak warm
advection at night should remain well to our north. Saturday's high
temperatures are expected to be just below normal with Sunday a
little above normal. Sunday will feature more breezy conditions,
particularly in the afternoon and night in association with a
couple of cold front passages and a strengthening pressure gradient.
Another cold front pushes in early on Sunday with a secondary cold
front pushing through Sunday night. No precipitation is anticipated
with these frontal passages, though winds will remain quite gusty
from the W/NW with gusts upwards of 30 mph.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
Key Messages:
* Mainly dry conditions are expected on Monday. Precipitation
returns to the forecast on Tuesday.
* Frigid temperatures in place on Monday become more seasonable by
mid-week.
The area will remain influenced by a frigid airmass on Monday with
high pressure over the area. Highs Monday will be in the low to
middle 30s. Any gusty NW wind Monday morning lightens up by the
afternoon and begins to shift out of the SW as the high pressure
shifts east. This will bring in a more seasonable airmass for
midweek with highs generally in the low to middle 40s.
Meanwhile, mid-level energy passing well north of the area will
allow for a surface frontal system to impact the area on Tuesday.
Precipitation is expected to move in early Tuesday and may begin as
snow depending on surface temperatures. Marginal surface
temperatures during the day Tuesday may allow for a rain/snow mix
over much of the area in the morning, eventually transitioning to
mainly a light rain for much of the area into the afternoon. A lot
of the precipitation types will depend on the timing of the frontal
system, with an earlier pass-through allowing for more snow than
rain, but either way, QPF and precip intensity look to be light so
any significant impacts are not expected.
The system pushes east as it intensifies on Wednesday, allowing for
high pressure to once again build into the area. Another progressive
shortwave may pass nearby on Christmas Day or Friday, but guidance
is much too variable and inconsistent to hone down any details at
this time.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
A secondary cold front will sweep through late today into early
this evening. High pressure will then build to the south and
west later tonight into Saturday.
Squall line with strong winds to 45-50 kt and a few lightning
strikes was moving across northern NJ toward the terminals.
Timing should be just before 21Z at KEWR/KLGA/KTEB, 21Z-22Z at
KJFK/KHPN/KSWF, 22Z-23Z KBDR/KISP, and 23z-24Z KGON.
Strong W winds should follow secondary fropa gusting to
35-40kt through this evening. Winds then diminish after midnight
to W around 10 kt by daybreak Sat.
...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
No unscheduled AMD expected.
.OUTLOOK FOR 18Z SATURDAY FRIDAY THROUGH TUESDAY...
Saturday afternoon: VFR.
Sunday: VFR. W winds 15G20-25kt, shifting NW at night.
Monday: VFR.
Monday night: Chance of light snow after midnight. MVFR cond
likely, IFR possible.
Tuesday: Snow likely with IFR cond at KHPN/KSWF in the morning,
then a rain/snow mix in the afternoon. A rain/snow mix
elsewhere (with MVFR cond likely/IFR possible) should become
all rain in the afternoon. SW winds G20kt.
Tuesday night and Wednesday: VFR. W winds G15-20kt, becoming NW.
Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90
&&
.MARINE...
Gale Warning remains in effect for all waters through tonight. Once
the warning expires, a SCA will be needed on the ocean waters
through much, if not all of the daytime Saturday whether it be due
to winds or seas. Winds and seas then pick up Saturday night with a
chance of a gust or two reaching 35kt late at night into Sunday
morning. A somewhat better chance of gales then follows on Sunday
afternoon into Sunday night. As for the non-ocean waters, SCA conds
are probable through mid-morning Sunday before a drop in wind
speeds. SCA conds then return late Saturday night and continue
through Sunday night.
SCA conditions likely persist on the ocean waters through
Monday morning with some non-ocean waters possibly having SCA
conditions. Any SCA conditions end by Monday evening. SCA conditions
then return Tuesday for all waters with some near gale force gusts
for the ocean possible.
&&
.HYDROLOGY...
No hydrologic impacts are expected through the forecast period.
&&
.CLIMATE...
Some record high temperatures for today were set or tied
earlier in the day. Preliminary record reports will be released
later this afternoon.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until midnight EST tonight for CTZ005>012.
NY...Wind Advisory until midnight EST tonight for NYZ067>075-
078>081-176>179.
NJ...Wind Advisory until midnight EST tonight for NJZ002-004-006-
103>108.
MARINE...Gale Warning until 6 AM EST Saturday for ANZ331-332-335-338-
340-345-350-353-355.
&&
SYNOPSIS...JC
NEAR TERM...JC
SHORT TERM...JC
LONG TERM...MW
AVIATION...BG
MARINE...JC
HYDROLOGY...JC/MW
TIDES/COASTAL FLOODING...
CLIMATE...Hazardous weather outlook, Dec 19, 2:10 PM EST, 2 hours 2 minutes before
Hazardous Weather Outlook National Weather Service New York NY 210 PM EST Fri Dec 19 2025 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-201100- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk- Northeast Suffolk-Southwest Suffolk-Southeast Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 210 PM EST Fri Dec 19 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-335-338-340-345-201100- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 210 PM EST Fri Dec 19 2025 ...GALE WARNING IN EFFECT UNTIL 6 AM EST SATURDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ350-353-355-201100- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 210 PM EST Fri Dec 19 2025 ...GALE WARNING IN EFFECT UNTIL 6 AM EST SATURDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Gale force wind gusts will be possible late Saturday night through Sunday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Local storm report, Dec 19, 11:35 AM EST, 4 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
1135 AM EST Fri Dec 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 AM Non-Tstm Wnd Gst 2 S Rowayton 41.04N 73.44W
12/19/2025 M70 MPH ANZ335 CT Mesonet
Mesonet station XGLL Greens Ledge Light.
&&
DSRLocal storm report, Dec 19, 12:02 PM EST, 4 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
1202 PM EST Fri Dec 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 AM High Sust Winds 4 ENE Plum Island 41.20N 72.12W
12/19/2025 M45 MPH Suffolk NY Mesonet
Mesonet station XGUL Great Gull Island.
&&
DSRLocal storm report, Dec 19, 3:05 PM EST, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
305 PM EST Fri Dec 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM Non-Tstm Wnd Dmg 1 SE Port Jefferson 40.94N 73.05W
12/19/2025 Suffolk NY Public
Large tree down in Port Jefferson near North
Country Road and 2nd Avenue.
&&
JELocal storm report, Dec 19, 3:16 PM EST, 56 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
316 PM EST Fri Dec 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM Non-Tstm Wnd Dmg 2 E Dix Hills 40.80N 73.30W
12/19/2025 Suffolk NY Dept of Highways
Crews removing downed tree near Commack Road
along the LIE North Service Road. Time
estimated.
&&
JELocal storm report, Dec 19, 3:19 PM EST, 53 minutes before
Preliminary Local Storm Report...Summary
National Weather Service New York NY
319 PM EST Fri Dec 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM Non-Tstm Wnd Gst 2 SSE East Moriches 40.79N 72.75W
12/19/2025 M59 MPH Suffolk NY Mesonet
Mesonet station XMOR East Moriches CG.
1000 AM Non-Tstm Wnd Gst 1 S Brookhaven 40.76N 72.91W
12/19/2025 M60 MPH Suffolk NY Mesonet
Mesonet station EW4378 Brookhaven.
1009 AM Non-Tstm Wnd Gst 1 E Stony Brook 40.91N 73.12W
12/19/2025 M63 MPH Suffolk NY Mesonet
Mesonet station EW5678 Stony Brook.
1015 AM Non-Tstm Wnd Gst Peconic 41.04N 72.47W
12/19/2025 M60 MPH Suffolk NY Mesonet
Mesonet station SOUT Southold.
1023 AM Non-Tstm Wnd Gst Madison 41.27N 72.59W
12/19/2025 M65 MPH New Haven CT Mesonet
Mesonet station XHAM Hammonasset.
1025 AM Non-Tstm Wnd Gst 1 E Farmingville 40.84N 73.02W
12/19/2025 M66 MPH Suffolk NY Trained Spotter
Spotter reports 66 mph wind gust via
vehicle-mounted anemometer.
1029 AM Non-Tstm Wnd Gst 1 WSW Portland 41.56N 72.64W
12/19/2025 M63 MPH Middlesex CT Mesonet
Mesonet station CT002 Middletown - Rt9nb.
1030 AM Non-Tstm Wnd Dmg Bridgehampton 40.94N 72.30W
12/19/2025 Suffolk NY Trained Spotter
Large tree down on Montauk Highway in
Bridgehampton.
1041 AM Non-Tstm Wnd Gst 4 SE Branford 41.25N 72.75W
12/19/2025 M58 MPH New Haven CT Mesonet
Mesonet station EW5788 Stony Creek.
1045 AM Non-Tstm Wnd Dmg 3 NNE Moodus 41.55N 72.42W
12/19/2025 New London CT Dept of Highways
Middletown Rd closed between Bigelow Rd and
Victoria Dr due to a tree down with wires.
1048 AM Non-Tstm Wnd Gst 4 ENE Plum Island 41.20N 72.12W
12/19/2025 M67 MPH Suffolk NY Mesonet
Mesonet station XGUL Great Gull Island.
1101 AM Non-Tstm Wnd Gst Groton Airport 41.33N 72.05W
12/19/2025 M67 MPH New London CT ASOS
ASOS station KGON Groton Airport.
1114 AM Non-Tstm Wnd Dmg 3 WSW Niantic 41.31N 72.25W
12/19/2025 New London CT Dept of Highways
Power lines down on Route 156 Shore Road at
Four Mile River Road.
1130 AM Non-Tstm Wnd Dmg 2 E Dix Hills 40.80N 73.30W
12/19/2025 Suffolk NY Dept of Highways
Crews removing downed tree near Commack Road
along the LIE North Service Road. Time
estimated.
1130 AM Non-Tstm Wnd Dmg 1 SE Port Jefferson 40.94N 73.05W
12/19/2025 Suffolk NY Public
Large tree down in Port Jefferson near North
Country Road and 2nd Avenue.
1143 AM High Sust Winds 4 ENE Plum Island 41.20N 72.12W
12/19/2025 M45 MPH Suffolk NY Mesonet
Mesonet station XGUL Great Gull Island.
1011 AM Non-Tstm Wnd Gst 2 S Rowayton 41.04N 73.44W
12/19/2025 M70 MPH ANZ335 CT Mesonet
Mesonet station XGLL Greens Ledge Light.
&&Local storm report, Dec 19, 4:09 PM EST, 3 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
409 PM EST Fri Dec 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM Tstm Wnd Gst Newark Airport 40.68N 74.17W
12/19/2025 M59 MPH Union NJ ASOS
&&The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 3:18 PM EST | Severe Thunderstorm Warning | OKX | Bronx, Kings, Nassau, New York, Orange, Queens and 3 more | 57 min |
| Dec 19, 3:23 PM EST | Special Marine Warning | OKX | 82 min | |
| Dec 19, 4:28 PM EST | Special Marine Warning | OKX | 62 min | |
| Dec 19, 4:53 PM EST | Severe Thunderstorm Warning | OKX | Suffolk | 37 min |
| Dec 19, 5:27 PM EST | Special Weather Statement | OKX | 33 min |
Nearby
Severe Thunderstorm Warnings in New York, 2025Severe Thunderstorm Warnings in Connecticut, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.